# SDR UPS97222524

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING 511244, FOUND CORROSION ON UPPER RUDDER R SIDE EXTERIOR SKIN AT AFT EDGE OF BULLNOSE AT RT STA 197.5 THROUGH 213.1.  FOUND CORRODED SKIN TO BE OUT OF LIMITS PER SRM 51-20-1.   REPLACED SKIN PER SRM 51-30-2.
